# SDR F3LA200700220

- Difficulty date: September 6, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bolt
- Part number: NAS130422
- Condition: Corroded
- Location: Floor Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED THE FLOOR MOUNT BOLT ON THE AFT INBD CORNER OF THE AFT WALL OF LAV A WAS CORRODED AND COULD NOT BE REMOVED WITH STANDARD WRENCHES.  THE HEAD WAS CUT OFF FROM BELOW TO REMOVE THE LAV WALL.  REMOVED AND REPLACED BOLT IAW AMM 25-41-00.
